MathSciNet Relay Station
MathSciNet bibliographic data
MR2307764 34K20 (92B20)
Zhang, Qiang; Wei, Xiaopeng; Xu, Jin Delay-dependent global stability condition for delayed Hopfield neural networks. Nonlinear Anal. Real World Appl. 8 (2007), no. 3, 997–1002.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement